# SDR USAA2010062491257

- Difficulty date: May 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A7179
- Condition: Binds
- Location: L1 Door
- Part time: 21,805 hours, 3,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - EES - SLIDE RAFT ON L-1 DOOR HITS FUSELAGE WHEN DOOR IS FULLY OPEN.  REPLACED SLIDE RAFT ON L-1 DOOR IAW JOB CARD 26L00025011.
